Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The closed convex hull of certain extreme points


Author: Dwight B. Goodner
Journal: Proc. Amer. Math. Soc. 15 (1964), 256-258
MSC: Primary 46.25
MathSciNet review: 0163152
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0163152-5
PII: S 0002-9939(1964)0163152-5
Article copyright: © Copyright 1964 American Mathematical Society